# SDR 2009FA0000433

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: General aviation
- Aircraft: N477E
- Make and model: Cessna 172S
- Aircraft serial: 172S10540
- Aircraft time: 1,747 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Frayed
- Location: Zone 500
- Part time: 1,747 hours
- Component: Lt Wing Balance, Cessna
- Component part number: 0510105364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AILERON CABLE WAS WORN BADLY AT THE CENTER OF THE CABIN ROOF, WHERE IS PASSES THROUGH A PULLEY. THERE WERE MANY STRANDS WORN AND SEVERAL BROKEN STRANDS.
